A comparative review of dimension reduction methods in approximate Bayesian computation

  1. Lookup NU author(s)
  2. Dr Dennis Prangle
Author(s)Blum MGB, Nunes M, Prangle D, Sisson SA
Publication type Article
JournalStatistical Science
Year2013
Volume28
Issue2
Pages189-208
ISSN (print)0883-4237
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherInstitute of Mathematical Statistics
URLhttp://dx.doi.org/10.1214/12-STS406
DOI10.1214/12-STS406
Actions    Link to this publication

Altmetrics provided by Altmetric

Share